# SDR CA061222005

- Difficulty date: December 8, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Lkheed 382G
- Engine: Allsn 501D22A
- Propeller: Hamstd 54H60117
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) ENROUTE THE CREW OBSERVED LOW OIL QUANTITY ON THE NR 2 ENGINE. FLUID WAS OBSERVED DEPARTING THE DRAIN MAST.  THE ENGINE WAS SHUTDOWN AND THE AIRCRAFT RETURNED TO POINT OF DEPARTURE WITHOUT FURTHER PROBLEM. MAINTENANCE FOUND AN AIR LEAK OCCURING AT THE OIL QUANTITY TRANSMITER ACCESS PANEL ON THE OIL TANK.  FOAMING RESULTED DUE TO LOSS OF PNEUMATIC HEAD PRESSURE CAUSING THE SYSTEM TO VENT.  THE ACCESS PANEL BOLTS WERE RETORQUED ENGINE OIL REPLENISHED.  THE AIRCRAFT WAS GROUND RU AND RETURNED TO SERVICE.
